# SDR GLBA20100514A

- Difficulty date: May 14, 2010
- Submitted: May 15, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 26,637 hours, 28,480 cycles
- Engine: Pwa PW118A
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Part serial: 686
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ACFT ARRIVAL PIC REPORTED TO MX THAT LT PACK PRODUCED STRONG BURNING SMELL AFTER LANDING.  MX FOUND GROUND COOLING PACK TO BE INTERMITTENTLY WORKING. REPLACED GROUND COLLING FAN. REF MM 21-51-03. PN OFF EVAC2322C2 AND SN OFF 686.
